# SDR P5CA9700511

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Part number: 1903951
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 1 AND NUMBER 3 INS TAS AND WIND DIRECTION BLANK AND/OR FLASHING MANY DIFFERENT TRUE AIR SPEEDS AND WIND DIRECTION AND SPEEDS. NUMBER 1 INS WOULD NOT NAVIGATE CORRECTLY. NUMBER 2 INS ERROR RATE 5 MILES PER HOUR.  REPLACED NR 1 CADC PER MAINTENANCE MANUAL 34-12-01 BITE TEST/FUNCTIONAL CHECKED PER 34-12-00.  REPLACED NUMBER 2 INU PER MAINTENANCE MANUAL 34-41-03, OPERATIONAL CHECK PER 34-41-00.
